# SDR HEEA0015753

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLUCTUATES IN-FLIGHT, FUNCTION CHECK BAD, PRESSURE NEEDLE INDICATES HIGH AND FLUCTUATES.
